International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 116

Research Paper | Mathematics | Iraq | Volume 4 Issue 12, December 2015


Fuzzy Sumudu Transform for Fuzzy nth- Order Derivative and Solving Fuzzy Ordinary Differential Equations

Amal Khalaf Haydar


Abstract: In this paper, we find formulas of fuzzy Sumudu transform for the fuzzy derivatives of orders three and four. Then, we generalize these formulas to the fuzzy nth- order derivative by using strongly generalized H-differentiability concepts. A fuzzy initial value problem FIVP of order four is provided.


Keywords: Fuzzy numbers, generalized H-differentiability, Fuzzy Sumudu transform


Edition: Volume 4 Issue 12, December 2015,


Pages: 1372 - 1378


How to Cite this Article?

Amal Khalaf Haydar, "Fuzzy Sumudu Transform for Fuzzy nth- Order Derivative and Solving Fuzzy Ordinary Differential Equations", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV152204, Volume 4 Issue 12, December 2015, 1372 - 1378

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Fuzzy numbers'

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1129 - 1131

A New Membership Function on Hexagonal Fuzzy Numbers

K. Dhurai, A. Karpagam

Share this Article

Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'numbers'

Downloads: 181

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 1277 - 1281

Different Numerous Systems Correspond to Different Universes: Revealing the Secret behind Nikola Tesla Code of 3, 6, 9

Tao Jia

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'generalized'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar, Naresh Kumar, Vimal Kumar

Share this Article

Similar Articles with Keyword 'transform'

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article
Top